Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 3, NWS Cheyenne, WY

May 7, 2013Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 7, 2013, 3:57 PM MDT for Dawes County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2013, 3:57 PM MDT (21:57 UTC)
Expired
May 7, 2013, 4:45 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Dawes County, NE

The radar

The Rapid City radar (KUDX), 155 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WUUS55 KCYS 072157
SVRCYS
NEC045-072245-
/O.NEW.KCYS.SV.W.0003.130507T2157Z-130507T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT TUE MAY 7 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 445 PM MDT

* AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  FORT ROBINSON CAMPGROUND...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAWFORD AROUND 440 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4286 10324 4265 10343 4276 10349 4278 10348
      4278 10350 4281 10351 4285 10347
TIME...MOT...LOC 2157Z 301DEG 7KT 4279 10345

HAIL...1.00IN
WIND...<50MPH

$$

RUBIN
2 follow-up statements
975 
WWUS55 KCYS 072217
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT TUE MAY 7 2013

NEC045-072245-
/O.CON.KCYS.SV.W.0003.000000T0000Z-130507T2245Z/
DAWES NE-
417 PM MDT TUE MAY 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DAWES COUNTY UNTIL 445 PM MDT...

AT 415 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WHITNEY LAKE...AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAWFORD AROUND 435 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4281 10330 4265 10343 4277 10346 4279 10345
      4281 10341
TIME...MOT...LOC 2217Z 301DEG 7KT 4277 10340

HAIL...1.00IN
WIND...<50MPH

$$

RUBIN
838 
WWUS55 KCYS 072230
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE MAY 7 2013

NEC045-072240-
/O.CAN.KCYS.SV.W.0003.000000T0000Z-130507T2245Z/
DAWES NE-
430 PM MDT TUE MAY 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAWES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4281 10330 4265 10343 4277 10346 4279 10345
      4281 10341
TIME...MOT...LOC 2230Z 301DEG 7KT 4276 10337

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:23 PM MDT, 34 minutes earlier.

Area forecast discussion, May 7, 3:23 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
323 PM MDT TUE MAY 7 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 315 PM MDT TUE MAY 7 2013

SHOWERS AND THUNDERSTORMS WERE FAIRLY WIDESPREAD EARLY THIS
AFTERNOON MAINLY OVER SOUTHEAST WYOMING EAST OF THE SNOWY RANGE.
THAT AREA HAS BEEN UNDER THE DEEPER MOISTURE AS WELL AS JUST SOUTH
OF THE UPPER LEVEL DEFORMATION AXIS THE ALONG THE LOW LEVEL THETA
RIDGE. THE ACTIVITY HAS BEEN SPREADING EAST SLOWLY BUT SHOULD
TREND TO WEAKEN AS IT MOVES INTO THE NORTHEAST THIRD OF THE CWA.
EVEN THOUGH SBCAPE VALUES ARE OVER 1000 J/KG AND LIFTED INDICES
ABOUT -4C...SUBSIDENCE AROUND THE SOUTH DAKOTA MID LEVEL LOW MAY
LIMIT STORM COVERAGE AND INTENSITY. MAIN THREAT FROM THE STORMS
HAS BEEN HAIL TO ONE HALF INCH IN DIAMETER AND HEAVY RAIN. MOST
OF THE STORMS SHOULD GO THROUGH THE EVENING HOURS AND THEN EXPECT
SOME SHOWERS WILL LINGER THE REST OF TONIGHT. HAVE ALSO ADDED AREAS
OF FOG TO THE PANHANDLE LATE TONIGHT THROUGH MID MORNING
WEDNESDAY AS THE BOUNDARY LAYER BECOMES SATURATED.

THE ATMOSPHERE OVER THE CWA WILL REMAIN MOIST THROUGH THURSDAY WITH
SOME DRYING POSSIBLE FOR THURSDAY. THE APPROACHING MID LEVEL LOW
WAS OVER EAST CENTRAL NEVADA EARLY THIS AFTERNOON AND WILL MOVE
SLOWLY EAST THROUGH 00Z FRIDAY. ON THURSDAY...NORTHWEST WIND FLOW
ALOFT WILL BE OVER THE CWA AS THE STORM SYSTEM MOVES TO OUR SOUTH
AND SOUTHEAST. THE ABUNDANT MOISTURE...SYNOPTIC LIFT AND SOME
INSTABILITY WILL RESULT IN WIDESPREAD SHOWERS AND SOME LATE DAY
STORMS OVER THE CWA WEDNESDAY WITH SOMEWHAT LESS ACTIVITY FOR
THURSDAY. CAPE VALUES AND INSTABILITY OVER THE CWA ARE NOT AS
GREAT FOR WEDNESDAY AS THEY WERE TODAY AND SHOULD RESULT IN LESS
INTENSE STORMS.

TEMPERATURES WILL BE NEAR NORMAL OVER THE CWA FOR THE NEXT FEW
DAYS...WITH LOWS AT NIGHT A BIT MORE MILD THAN NORMAL.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM MDT TUE MAY 7 2013

NORTHWESTERLY MIDLEVEL FLOW WILL BE OVER THE REGION ON FRIDAY IN
ADVANCE OF A COLD FRONT MOVING SOUTHWARD ACROSS NORTHERN WY.  LIFTED
INDEX VALUES OF -1C TO -2C CONTINUE TO WARRANT A SLIGHT CHANCE OF
TSTMS IN THE AFTN...HOWEVER DRIER MIDLEVELS (COMPARED TO MIDWEEK)
SHOULD LIMIT THE COVERAGE.  FROPA STILL PROGGED TO MOVE ACROSS THE
PLAINS LATE FRIDAY NIGHT...WITH A BRIEF PERIOD OF STRATUS/LIGHT RAIN
SHOWERS IMMEDIATELY BEHIND IT.  THE TSTM POTENTIAL WILL DECREASE ON
SATURDAY IN THE STABLE POST FRONTAL AIRMASS...HOWEVER THE GFS DOES
SHOW SOME WEAK INSTABILITY ALONG AND JUST EAST OF THE LARAMIE RANGE
IN SE LLVL UPSLOPE.  HEIGHTS REALLY BEGIN TO RISE OVER THE
INTERMOUNTAIN WEST ON SUNDAY AND 700MB TEMPS COME UP TO 8C (FROM 4C
ON SATURDAY).  THE WARMEST DAY WILL BE MONDAY AS SFC WINDS BECOME
MORE SOUTHWESTERLY IN RESPONSE TO A SFC TROUGH DEVELOPING IN WESTERN
SD/NE.  DID NOT GO AS HIGH AS THE MEX GUIDANCE WHICH SHOWS A HIGH OF
81 DEG IN CHEYENNE...BUT WIDESPREAD UPPER 70S OVER THE PLAINS LOOK
LIKE A GOOD BET.  THE FRONT ON FRIDAY NIGHT SCOURS OUT THE LLVL
MOISTURE...SO PRECIP CHANCES ARE SLIM AFTER SATURDAY AFTN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT ISSUED AT 1028 AM MDT TUE MAY 7 2013

VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH EARLY WEDNESDAY
NIGHT WITH CLOUD BASES GENERALLY BETWEEN 4 AND 10 THOUSAND FEET
AGL. SHOWERS AND SOME LATE DAY THUNDERSTORMS WILL BE FAIRLY
WIDESPREAD OVER THE CWA THROUGH THURSDAY WITH SOME OF THAT
ACTIVITY PRODUCING A PERIOD OF MVFR CEILINGS AND VISIBILITIES IN
RAIN. SOME OF THE STORMS WILL PRODUCE BRIEF WIND GUSTS TO 40 KNOTS
AS WELL AS SMALL HAIL OVER THE PANHANDLE. THE MOUNTAINS WILL BE
OBSCURED FOR MUCH OF THE TIME THROUGH THURSDAY. WITH THE ABUNDANT
MOISTURE NEAR THE SURFACE...THERE WILL BE A POSSIBILITY OF LOWER
CEILINGS AND VISIBILITIES IN FOG EAST OF THE LARAMIE RANGE LATE
WEDNESDAY NIGHT THROUGH LATE THURSDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 315 PM MDT TUE MAY 7 2013

FIRE WEATHER CONCERNS WILL CONTINUE TO BE MINIMAL OVER THE CWA
THROUGH THURSDAY. A STORM SYSTEM WILL CONTINUE TO PRODUCE SHOWERS
AND LATE DAY THUNDERSTORMS THROUGH THAT TIME...ALONG WITH HIGHER
RELATIVE HUMIDITY VALUES. THE ATMOSPHERE OVER THE REGION WILL
SLOWLY DRY ON FRIDAY AND SATURDAY...WITH SUNDAY AND EARLY NEXT
WEEK WARM AND DRY. A COLD FRONT WILL MOVE ACROSS THE REGION FROM
THE NORTH FRIDAY NIGHT.

&&

.HYDROLOGY...
ISSUED AT 315 PM MDT TUE MAY 7 2013

SNOW MELT IN THE MOUNTAINS WILL INCREASE THE NEXT FEW DAYS DUE
TO ADDITIONAL EXPECTED RAINFALL AS WELL AS WARMING TEMPERATURES
LATE THIS WEEK AND THROUGH EARLY NEXT WEEK. RIVERS AND STREAMS
REMAIN WELL BELOW BANKFUL AT THIS TIME BUT WATER LEVELS HAVE
BEEN SLOWLY RISING OVER THE PAST FEW DAYS. ADDITIONAL RAINFALL
OVER THE MOUNTAINS WILL BE UP TO ONE HALF INCH THROUGH THURSDAY...
WITH HEAVIER RAINFALL LIKELY SOUTH AND EAST OF THE SNOWY AND
SIERRA MADRE RANGES. THEN ON SUNDAY AND EARLY NEXT WEEK...LOW
TEMPERATURES WILL LIKELY REMAIN ABOVE FREEZING. WILL MONITOR THE
SNOWMELT OVER THE CWA AND BARRING HEAVY RAINFALL ON THE SNOW...WILL
HOPEFULLY COME OUT AT A STEADY RATE OF AN INCH OF SWE PER DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...FINCH
AVIATION...WEILAND
FIRE WEATHER...WEILAND
HYDROLOGY...WEILAND
Hazardous weather outlook, May 7, 9:44 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
944 AM MDT TUE MAY 7 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>119-081030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
944 AM MDT TUE MAY 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THE ACTIVITY WILL BE
MOST WIDESPREAD ALONG AND WEST OF THE LARAMIE RANGE. SOME OF THE
STRONGER STORMS WILL PRODUCE SMALL HAIL...MODERATE RAINFALL AND WIND
GUSTS TO 45 MPH FROM MID AFTERNOON TO THE EARLY EVENING...ESPECIALLY
OVER AND NEAR THE NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE
MAINLY WEDNESDAY AND THURSDAY. NO SEVERE STORMS ARE EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, May 7, 1:00 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MDT TUE MAY 7 2013

WYZ118-119-071945-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
100 PM MDT TUE MAY 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 145
PM MDT...

AT 1255 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 6
MILES WEST OF HILLSDALE...OR 12 MILES NORTHEAST OF CHEYENNE...MOVING
NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. AT 1250 PM...ONE HALF INCH DIAMETER HAIL TO A DEPTH
OF 4 INCHES WAS REPORTED 7 MILES TO THE NORTHEAST OF CHEYENNE.
ALSO...ONE HALF INCH OF RAIN FELL IN 15 MINUTES AT THAT LOCATION.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HILLSDALE...
  BURNS...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 370 AND
388.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4143 10445 4116 10431 4108 10464 4130 10474
TIME...MOT...LOC 1858Z 230DEG 3KT 4124 10458

MSW
Special weather statement, May 7, 1:37 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
137 PM MDT TUE MAY 7 2013

WYZ106>108-118-119-072015-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY
WY-
137 PM MDT TUE MAY 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN
LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 215 PM MDT...

AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BORDEAUX...OR 16 MILES
SOUTHWEST OF WHEATLAND...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 49 AND
57.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4141 10430 4128 10462 4176 10490 4186 10445
TIME...MOT...LOC 1937Z 130DEG 58KT 4189 10519

MSW
Special weather statement, May 7, 2:16 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT TUE MAY 7 2013

WYZ108-072100-
GOSHEN COUNTY WY-
216 PM MDT TUE MAY 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN COUNTY UNTIL 300
PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF MERIDEN REST AREA...OR 32
MILES SOUTHWEST OF TORRINGTON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL SOUTHERN GOSHEN COUNTY THROUGH 300 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4187 10445 4173 10426 4164 10456 4169 10460
TIME...MOT...LOC 2016Z 227DEG 11KT 4169 10452

RUBIN
Local storm report, May 7, 2:20 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             LARAMIE                 41.31N 105.58W
05/07/2013  E0.25 INCH       ALBANY             WY   TRAINED SPOTTER

            ALSO HEAVY RAIN CAUSING MINOR FLOODING IN TOWN.

&&

MWEILAND
Special weather statement, May 7, 3:49 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT TUE MAY 7 2013

NEZ002-072245-
DAWES NE-
349 PM MDT TUE MAY 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWES COUNTY UNTIL 445 PM
MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF FORT ROBINSON CAMPGROUND...OR 24
MILES WEST OF CHADRON...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
WHITNEY LAKE AROUND 430 PM MDT.
CRAWFORD AROUND 435 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4277 10323 4265 10340 4274 10346 4281 10350
      4285 10348
TIME...MOT...LOC 2149Z 310DEG 8KT 4279 10346

RUBIN
Local storm report, May 7, 3:55 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             13 W CHEYENNE           41.15N 105.04W
05/07/2013  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MWEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:49 PM MDTSpecial Weather StatementCYSDawes56 min
May 7, 4:20 PM MDTSpecial Weather StatementCYSDawes40 min
May 7, 4:26 PM MDTSpecial Weather StatementCYSSioux49 min
May 7, 5:02 PM MDTSpecial Weather StatementCYSBox Butte43 min
May 7, 5:19 PM MDTSpecial Weather StatementCYSBox Butte56 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.